# SDR COEA0754821

- Difficulty date: September 4, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, LEVEL 2 CORROSION, CABIN FLOOR SUPPORT STRUCTURES CORRODED.  FLOOR SUPPORT CHANNEL BETWEEN FLOORBEAM 38 AND 39L.  FLOOR SUPPORT ZEE BETWEEN FRAME 39 AND 40L.  FLOOR SUPPORT ZEE BETWEEN FRAME 39 AND 41R.  REMOVED AND REPLACED FLOOR SUPPORT STRUCTURES.  CHANNEL P/N S5367800826801, ZEE LT P/N S5367800820002, ZEE RT P/N S5367800821602.  (M)
